Journal article icon

Journal article

IS THERE A DIRECT ONTOGENIC CRITERION IN SYSTEMATICS

Publication status:
Published

Actions


Access Document


Journal:
BIOLOGICAL JOURNAL OF THE LINNEAN SOCIETY More from this journal
Volume:
39
Issue:
2
Pages:
99-108
Publication date:
1990-02-01
DOI:
ISSN:
0024-4066
Pubs id:
pubs:43293
UUID:
uuid:f6b2f353-684e-4c45-bd0b-bf5cf96a495f
Local pid:
pubs:43293
Source identifiers:
43293
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP